# SDR IPXA2024070904702

- Difficulty date: June 25, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,716 hours, 21,359 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LH ENTRY/ SVCE DOOR HANDLE MECHANISM PAWL DAMAGE. (REPLACE). I.A.W AMM 52-11-26-004-001 REV.142 AND AMM 52-11-26-404-003 REV.142 REPLACED PAWL.  JOB COMPLETED AND CONDITION CHECK NORMAL.
